# SDR VJ02004F00000

- Difficulty date: July 21, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N3014X
- Make and model: Piper PA-32-300
- Aircraft serial: 327940094
- Engine: Lyc IO540*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: LW131754340
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING OWNER REQUESTED OIL CHANGE FOUND LW-13175-4-340 HOSE GUSHING FUEL ON TO ENGINE.  HOSE FAILED OVER 10 INCH SECTION.  INSTALLED NEW TSO-C53A TYPE D HOSE.  FAILED HOSE WAS ORIGINAL INSTALLED AT MFG OF AIRCRAFT.  HOSE MFG 2Q78, OLD BLACK RUBBER STYLE.  IF AC HAD ATTEMPTED FLIGHT A FIRE WAS HIGHLY PROBABLE.  OWNER ADVISED TO HAVE ALL HOSE CHANGED AT NEXT INSPECTION.  (NM09200412025)
